# SDR UPS08854129

- Difficulty date: November 10, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,383 hours, 50,076 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769467
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT WING OUTBOARD L/E HAS A REPAIR DOUBLER INSTALLED THAT DOES NOT MEET SRM SURVEY SEQ 729-W3-10 XFS 701.  REPAIRED IAW DC8 SRM 57-2-1 FIG 2H SHT 1 REV 78.
